MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET
Catalog Number B33982
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note this report is for the malfunction of sample 1.A subsequent mdr will be filed for sample 2.Investigation summary: two (2) photos were provided by the customer, unable to confirm complaint from the photos provided.Receive done (1) used list# b33982, 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock, one (1) used list# unknown, 2-way extension set with catheter.One (1) used list# b33982, 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock.As received, one of the claves on sample #1 was stuck down, no other anomalies observed both samples were leak tested, confirmed leaking on both samples, after disassembly, one returned sample (sample#2) showed signs of insufficient solvent, sample #1 was retuned with one clave stuck down, after disassembly, the spike showed signs of being mated with an incompatible mating device.Complaint of leaking is confirmed, probable cause of leaking for sample #1 is due to incompatible mating device.Probable cause of leaking for sample#2 is due to insufficient solvent during assembly.
 
Event or Problem Description
A complaint was received regarding a 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock that experienced leakage.This is 1 of 2 reports.The report stated that the device is leaking.Sample photos are provided.There was unknown patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
Additional information in b5.
 
Event or Problem Description
Received additional information: the reporter stated that they have defective products that are still on hand.There was unknown delay in therapy reported.The total affected product was 1 case.
 
Additional Manufacturer Narrative
Note this report is for the malfunction of sample 1.Additional information in section d4.

Brand Name
5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21635435
Report Number9617594-2025-00499
Device Sequence Number7480555
Product Code FMG
UDI-Device Identifier00887709127159
UDI-Public00887709127159
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33982
Device Lot Number14137231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/29/2025
06/27/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/25/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown